Nursing · Emergency Nursing
A postoperative patient suddenly develops chest pain, dyspnea, tachycardia, and low oxygen saturation. The nurse suspects pulmonary embolism. What is the FIRST action?
- 1Place the patient in Trendelenburg position
- 2Begin IV antibiotics
- 3Start chest physiotherapy
- 4Administer high-flow oxygen✓
Correct answer
Administer high-flow oxygen
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Emergency Nursing?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Emergency Nursing